# SDR LR7A2019031901483

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,713 hours, 23,212 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Brace
- Part number: 348627
- Condition: Broken
- Location: Rt Wing
- Component: Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE RT OUTER WING WITH BROKEN FLAP TRACK BRACE AT OWS241R.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH. 51-60 & 51-70. NR# 1894804.
